On characteristic classes of singular hypersurfaces and involutive symmetries of the Chow group

James Fullwood

Journal of Singularities
volume 14 (2016), 113-123

Received: 11 April 2016. Received in revised form: 14 September 2016.

DOI: 10.5427/jsing.2016.14g

Add a reference to this article to your citeulike library.


For every choice of an integer and a line bundle on an algebraic scheme we construct an associated involution on its Chow group, and show that various notions of characteristic class for singular hypersurfaces are interchanged via such involutions. As an application, we apply our formulas to effectively compute some non-trivial characteristic classes associated with a graph hypersurface. In the case of projective space we show that such involutions are induced by involutive correspondences.

Author(s) information:

James Fullwood
Department of Mathematics
University of Hong Kong
Pokfulam Road
Hong Kong
email: fullwood@maths.hku.hk